# SDR XV6A2013081200007

- Difficulty date: August 12, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N732VA
- Make and model: Boeing 7373T0
- Aircraft serial: 23366
- Aircraft time: 67,414 hours, 35,226 cycles
- Engine: Ge CFM563B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid
- Part number: A42006028305
- Part serial: 3762
- Condition: Malfunctioned
- Location: Mlg
- Part time: 12,345 hours, 12,345 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR LEVER HUNG UP ON GEAR RETRACTION, HAD TO USE LOCK OVERRIDE SWITCH TO BRING GEAR UP.  R & R LANDING GEAR CONTROL LEVER ACTUATOR SOLENOID IAW AMM 32-31-31. OPS/FUNCTIONAL CHECKS GOOD.  PN OFF:  A420-060283-05, SN OFF: 3762, PN ON: A420-060283-05, SN ON: 9011.  THE SOLENOID IS NOT CONTROLLED BY TIMES OR CYCLES; IT IS ON CONDITION ONLY AS YOU CAN SEE WITH THE TIMES/CYCLES BELOW (12345).   THIS IS THE FIRST TIME VISION HAS CHANGED THIS PART ON ACFT.
